MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLE
Catalog Number 16-N3005
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of customer complaint, relevant departments were organized for the investigation, investigation results are provided below: on (b)(6) 2024 5 pcs of gauge 30g*1/2" from lot no.Ckdc10-01 were sampled from retained products for patency of lumen test as per iso 7864:2016 requirements using a stylet of 0.11 outer diameter, which meet the standard.5 pcs were tested for simulated injection fluid preparation when assembled with luer slip syringe, no abnormality was found.And after reviewing of product records and finished product inspection report, no abnormality was found related to the production technique or process.Based on the abovementioned investigations, this case is rare and since no exact product was returned, it is suggested to send back the concerned product for further investigation.Detailed internal report (b)(4) could be provided upon request.
 
Event or Problem Description
The customer claims that the needles are not dispensing medication properly, the needles seemed to be clogged.

Brand Name
MCKESSON
Common Device Name
NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no. 758, 5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key19349111
Report Number3003560965-2024-00007
Device Sequence Number7280722
Product Code FMI
UDI-Device Identifier10612479207384
UDI-Public10612479207384
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N3005
Device Lot NumberCKDC10-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown